Side Effects Of Taking Vit E And C Together

I took Vit E and C together for 4 days, on the 4th day I felt aches all over my body, like pain in my bones. Even though I don’t do strenuous activities. Day 5 I did not drink both, but still achy. Is that a side effect of taking Vit E and C together? What should I do so that the aches disappear quickly? Thank you in advance.

1 Answer:

Hello Layuna.


Thank you for the question.

A body that feels achy and painful is not really caused by the side effects of taking vitamin C and E supplements as you are worried. More likely, aches and pains that you feel arise from other triggers, for example muscle cramps, malnutrition, viral or bacterial infections, fatigue, stress, hormonal fluctuations, fibromyalgia, nerve disorders, discharged injuries, rheumatoid arthritis, psychological disorders, metabolic disorders, etc.


Not all of these conditions are dangerous. Since COVID-19 is currently outbreaking, in order to avoid the risk of contracting the disease, it is better for you not to rush to see your doctor. Safer, you first overcome the aches and pains by:

Take paracetamol medicine and warm compresses on areas of the body that are painful and sore, do not carelessly ordered
Exercise discipline, at least 30 minutes a day
Many drink
Eat a variety of foods that are of balanced nutritional value (especially those containing vitamin B complex, calcium, potassium, and magnesium)
Do not smoke
Don't think too much

In addition, although it is not directly related to the complaints that you are experiencing at this time, if you want to consume supplements in the long term, including vitamin C and E supplements, you should still consult a doctor first ... Because, the needs of supplements for each person could be different.


You can check yourself directly to the doctor or neurologist if your complaints do not go away for a long time, or if you feel other complaints that are more severe, such as fever, swollen joints, stiff or paralyzed locomotor, body weight dropped dramatically, etc.


Hope this helps ...

: by

Related Question

The Cause Is Easily Tired And Unable To Run After Recovering From Pulmonary TB?

The Cause Is Easily Tired And Unable To Run After Recovering From Pulmonary TB?

(1 year ago)

I have been treated at the health center and given medicine and must be taken every day until 6 months. And thank you, God has healed. My question is why I am easily tired, running... Read more

How To Deal With Pain After Surgery To Remove A Benign Tumor?

How To Deal With Pain After Surgery To Remove A Benign Tumor?

(12 months ago)

Tonight, I had surgery last February, but after that operation I often experience pain until now and the doctor said that he also had to be in control 3 months and 6 months once in... Read more

Side Effects Of Use Of Flax Seed?

Side Effects Of Use Of Flax Seed?

(10 months ago)

I want to make lumia skin from linseed. Is it safe? because I see on the internet that flaxseed has many side effects. and what are the most highlighted benefits of this seed? and ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *